# SDR CA151029013

- Difficulty date: October 25, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control System
- Condition: Contaminated
- Location: Rt Wing Te Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) ON TAKEOFF, WHEN FLIGHT CREW SET THE FLAP TO 0 FROM 20, "FLAP FAIL" MESSAGE WAS DISPLAYED. THE AIRPLANE CONTINUED FLYING AND LANDED WITH NO FLAP. (NOT EMERGENCY) AS A RESULT OF INSPECTION AFTER THE LANDING BY THE FLIGHT CREW, SNOWY ACCUMULATION WAS CONFIRMED AROUND THE RH I/B FLAP AND THE RH MLG. THE FLAPS STOPPED AT THE APPROXIMATELY 0 POSITION. FURTHERMORE, THE BURST OF THE RH O/B TIRE WAS CONFIRMED. WE CONFIRMED THAT THE FLAP OPERATED (5 CYCLES) NORMALLY AND RETURNED THE AIRPLANE TO THE ITM BASE. (OF COURSE WE REPLACED THE TIRES. AND INSPECTED MLG) WE PERFORMED THE DETAILED INSPECTION OF THE FLAP SYSTEM AND CONFIRMED THAT AN AIRPLANE HAVE NO ANOMALY.  FLAP FAIL IS A RESULT OF SNOW/ICE ACCUMULATION AT T/O.
